Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Miscarriage for the second time,polycystic ovaries - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
Doctor :   how can I help you?
User :   hello there i have had 2 misscarraiges and my gp wont investigate till i have my third ,ive
asked for progesterone as it may help he said no even a gynae wouldnt give it me ,altho lots of people i know have had
success with it. im thinking of buying it offline, what dosage should i take if i do buy iy and what advice can you
give me .... im 40 years of age,have polycystic ovaries, and rh neg blood group

User :   hope that isnt too much
Doctor :   ok
User :   im also in good heALTH
Doctor :   i will help you in this
Doctor :   can I ask few relevant questions?
User :   SURE
Doctor :   ok
Doctor :   are you pregnant now?
User :   no lost the baby over 3 weeks ago
User :   this is when i find out im pregnant again as a precaution
Doctor :   why do you want to take progesterone?
User :   as certain tests show that it can help the lining of the womb thicken to help keep the baby there
Doctor :   what is your weight
User :   13 stone
Doctor :   is Blood sugar under control

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor